# SDR SWIA2019092746359

- Difficulty date: August 10, 2019
- Submitted: September 27, 2019
- Operation: Air carrier
- Aircraft: N438SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7574
- Aircraft time: 39,588 hours, 34,719 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOTS FLOOR AND NOSE COMPARTMENT FLOOR DAMAGED BETWEEN FS.169.00 - FS.220.00 LHS (C-CHECK) RO: 09/26/2019 PERFORMED REPAIR OF PILOTS FLOOR AND NOSE COMPARTMENT FLOOR BETWEEN FS.169.00 - FS.220.00 LHS IAW SRM.
